I .,quit taking Seroquel a month ago. I took it for 3 years. I'm having a very hard time sleeping and staying asleep. I have tremors in my sleep.Also bad headaches that wake me up and frequent urination.
You sholud never go off a medication without your doctor knowing and you must titrate down very slowly. Some of the withdrawal side effects include insomnia, nausea and vomiting, return of delusions, hallucinations if you had those symptoms to begin with, or other psychotic symptoms or a return of manic or bipolar symptoms. Tremors can also be a side effect.
Hi, it can vary from person to person, and, depending on the dose you were taking, how the medication was discontinued - tapered or stopped abruptly, what you were taking it for... my friend has recently been ordered to stop taking Seroquel XR (100mg), with no reduction first, and is extremely emotional, bordering on depressed. We researched how long Seroquel withdrawals can last, and found that, although it is common to last for about 2 weeks, it can continue for up to 3 months... please speak with your doctor about how you are feeling and ask him to advise you...
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Aug 2011 • 3 answers
Updated 27 Jun 2015 • 3 answers
Updated 1 Sep 2014 • 4 answers
Updated 28 Aug 2015 • 3 answers
Updated 10 Nov 2018 • 1 answer